# SDR SWAA2012052104205

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 43,438 hours, 25,058 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT SPAR STA 129.5.  REPAIRED SKIN IAW SRM.
